Hard To Breathe
I often suffer from shortness of breath, never before, before shortness of breath I consume appetite medication, after that I have a cold and cold, then 4 hours later I drink panadol, and at night I have shortness of breath first and for 7 days I am still short of breath at a certain time only. And I have not dared to go to the health center and clinic because I was afraid of being exposed to covid 19, what should I do
Thank you for the question.
Need to be clarified, what appetite medicine do you consume exactly?
Shortness of breath and chills after consuming certain medications, it could indicate that you are allergic to these drugs. It could also, shortness and chills are caused by other factors, such as gastritis, peptic ulcers, intestinal obstruction, intestinal inflammation, malabsorption or food poisoning, bronchitis, asthma, heart problems, tonsillopharyngitis, pneumonia, heart problems, excessive anxiety disorders, etc. .
Not all of the above conditions are dangerous. However, if it is true that your shortness of breath is heavy, it seems that you need to consult a doctor or an internist. Indeed, to avoid COVID-19, you are encouraged to get plenty of rest at home. However, for emergency cases, including severe shortness of breath, this examination still needs to be done. Because, it is not impossible that the tightness and coldness that you are experiencing are actually caused by COVID-19. Safer, first check yourself at the nearest health facility and not too crowded to avoid crowds.
In the meantime, you can first do the following suggestions so that complaints improve:
Stop taking the medicine that triggers your complaint
Compress warm chest tightness
Take paracetamol if it still feels hot and cold
Wear warm clothes, take a shower with warm water too
Eat and drink warm, reduce the consumption of foods that contain gas, spicy, sour, and fatty
Get plenty of rest, and don't worry / panic excessively
Stay away from cigarettes, cold, and other things that might make you allergic
Hope this helps ...